BibTeX record journals/mva/Hollitt13

download as .bib file

@article{DBLP:journals/mva/Hollitt13,
  author    = {Christopher Hollitt},
  title     = {A convolution approach to the circle Hough transform for arbitrary
               radius},
  journal   = {Mach. Vis. Appl.},
  volume    = {24},
  number    = {4},
  pages     = {683--694},
  year      = {2013},
  url       = {https://doi.org/10.1007/s00138-012-0420-x},
  doi       = {10.1007/s00138-012-0420-x},
  timestamp = {Fri, 30 Nov 2018 13:29:02 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/mva/Hollitt13},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics